# SDR 2001UALA00783

- Difficulty date: May 20, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 39,783 hours, 6,375 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED BURNING ODOR IN COCKPIT AND FOUND EQUIP EXHAUST FAN 1 CB TRIPPED.
